# SDR 96ZZZX5275

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4S
- Make and model: Beech B300
- Aircraft serial: FL207
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 1303800033
- Condition: Failed
- Location: Lt Press
- Part time: 22 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED INTERMITTENT RUDDER BOOST ACTIVATION.  BOOST WAS ON FOR TAKEOFF AND INTO 10 MINUTES OF FLIGHT.  YAW DAMP WAS INOP THIS TIME.  RECYCLING RUDDER BOOST SWITCH TURN THE BOOST OFF AND THEN BACK ON.  AUTOPILOT WORKED, BUT WITHOUT RUDDER BOOST.  AFTER ABOUT 10 MINUTES, RUDDER BOOST STARTED WORKING AGAIN PROPERLY AS WELL AS THE YAW DAMPENER.  DETERMINED LEFT PRESSURE SWITCH FAULTY.  REPLACED PRESSURE SWITCH AND FUNCTIONALLY TESTED NORMAL.
